Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Swollen and red throat. Prescribed Zpack and prednisone. Now feeling of lump in throat

my throat had been swelling since last thursday, it just look swollen and red to dr to they just put me on amoixicilian and prenidosone. sunday it worsen, went to er, they put me on zpack and pretindisone and refered me to ear nose and throat dr. ear nose and throat dr thinks it acid reflux , put me on acid reflux pills, however if got better, but after prednisone it back to lump feeling and it look like the opening in the back of my throat is slowly shrinking.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response

Feeling of lump in throat may be due to-accumulation of purulent exudate within the throat.

The sputum has to be completely removed out.

Take complete course of medicines as per prescription.

Gargle frequently with lukewarm saline.

AVOID spicy foods.

Intake of cold foods has to be limited.

Hope this helps.
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor